# SDR LR7A2019031901479

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,713 hours, 23,212 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 1106061T6DIAMOND
- Condition: Damaged
- Location: Cargo Door
- Component: Ramp Door, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND THE CARGO RAMP'S PEDESTAL PAD (PLATE) WITH DAMAGED CORNER. RAMP STATION 10, LBL11-RBL11 / REPAIRED IAW LAC MEA 382-53-00-139(R6) AND SMP583 SRM CH. 51-60 & 51-70. NR# 1894389.
